# SDR IXXA199515

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 2641877
- Condition: Cracked
- Location: Fs 905
- Part time: 67,888 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LEFT MLG TORQUE TUBE SUPPORT FITTING CRACKED BEYOND REPAIRABLE LIMITS.  THE FITTING WAS REMOVED AND REPLACED IAW DOUGLAS SRM AND SB 53-61.  (X)
